MathSciNet Relay Station
MathSciNet bibliographic data
MR1345748 03C50 (03C45 03C52)
Hyttinen, Tapani Remarks on structure theorems for $\omega_1$-saturated models. Notre Dame J. Formal Logic 36 (1995), no. 2, 269–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement